# SDR ASOA2012062501825

- Difficulty date: June 14, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Part time: 985,992 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS 280.00, RBL 9.  R & R CLIP AT FS 280.00, RBL 9 IAW SRM 5J1-42-21.
